# SDR JJBA20121114006

- Difficulty date: November 14, 2012
- Submitted: November 19, 2012
- Operation: Air carrier
- Aircraft: N368PH
- Make and model: Dhav DHC8202
- Aircraft serial: 512
- Aircraft time: 30,279 hours, 41,705 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMB THE CREW RECEIVED A WARNING THAT THE LT MAIN GEAR DOOR LIGHT WOULD NOT EXTINGUISH AND THE LANDING GEAR CAUTION LIGHT WAS ILLUMINATED.  DECLARED AND EMERGENCY AND RETURNED TO FIELD.  GROUND MX TRACED THE ISSUE TO A BAD PSEU.  ON CHANGING THE PSEU, PERFORMED AN OPS CHECK THAT PRODUCED SATISFACTORY RESULTS.
